Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for abdominal pain, nausea and diarrhea caused by intake of Normabrain

My mother had seen a doctor concerning neurology 7 days ago. The neurologist gave her one medicine named as Normabrain(Piracetam Group). Continuing for two days medication, my mother had severe reaction with hives on skin which is typically during the night only and associated with pain in the abdomen and nausea and vomitting and many times loose motion. Her age is 62 years and she has swelling in both lips and face. Now she is admitted in Nurshing Home. What should be the course of treatment? Please help me..
Tue, 1 Jun 2021
Report Abuse
Endocrinologist 's  Response
Hello,

Swelling in lips and face,hives on skin,nausea and vomiting can be explained with the allergic reaction caused by Piracetam. The possible course of treatment, in your mother circumstances, can be oral antihistamines drug and oral,muscular or even iv cortico-steroids. Don't worry because these drugs are very successful in the treatment of drug allergies.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Elona Xhardo, Endocrinologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for abdominal pain, nausea and diarrhea caused by intake of Normabrain

Hello, Swelling in lips and face,hives on skin,nausea and vomiting can be explained with the allergic reaction caused by Piracetam. The possible course of treatment, in your mother circumstances, can be oral antihistamines drug and oral,muscular or even iv cortico-steroids. Don t worry because these drugs are very successful in the treatment of drug allergies. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Elona Xhardo, Endocrinologist